# SDR CALA2025061805670

- Difficulty date: June 15, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 38,458 hours, 13,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SLIDE  MATERIAL VISIBLE  DOOR 1R OKAY FOR CONTINUED SERVICE , MATERIAL STILL WITININ LIMITS REF AMM 25-66-01 OPS CHECK GOOD AT THIS TIME DOOR 1R
